Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On local time for Markov chains


Author: David Williams
Journal: Bull. Amer. Math. Soc. 73 (1967), 432-433
DOI: https://doi.org/10.1090/S0002-9904-1967-11776-2
MathSciNet review: 0210198
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Kai Lai Chung, Markov chains with stationary transition probabilities, Die Grundlehren der mathematischen Wissenschaften, Bd. 104, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0116388
  • Jacques Neveu, Sur les états d’entrée et les états fictifs d’un processus de Markov, Ann. Inst. H. Poincaré 17 (1962), 323–337 (1962) (French). MR 192559
  • David Williams, A note on the $Q$-matrices of Markov chains, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 7 (1967), 116–121. MR 226739, DOI https://doi.org/10.1007/BF00536325


Additional Information